@article{Shirkov:1512,
      author       = "Shirkov, Dmitrij V. and Kovalev, Vladimir F.",
      title        = "The Bogoliubov renormalization group and solution symmetry
                      in mathematical physics ",
      journal      = "Phys. Rep.",
      number       = "ams.org/mathscinet:MR1862622 (2002i:81170). 4-6",
      volume       = "352",
      pages        = "219--249",
      year         = "2001",
      note         = "Renormalization group theory in the new millennium, III",
}